# SDR SWAA2022012884151

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; CARGO FLOOR RH Z ANGLE CORRODED FROM BS 493 TO BS5OOA. / REMOVED CORROSION AND EVALUATE DAMAGE FOUND TO BE OUT OF LIMITS WITH 100% OF MAT LOSS OF FWD CARGO COMPT CARGO FLOOR RH Z ANGLE STA 493 TO 500A REMOVED AND REINSTALLED INTER COSTALL AND INSTALLED NEW SHIELD P/N 7531855 IAW SRM 53-30-15-1A-1 FIG 103 AND SRM 51-40-02 SOPM 20-41-05 ATAG # WN1433
